MathSciNet Relay Station
MathSciNet bibliographic data
MR2350290 (2009k:11109) 11G40 (11R23)
Nekovář, Jan On the parity of ranks of Selmer groups. III. Doc. Math. 12 (2007), 243–274.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement